# SDR USAA2010011290083

- Difficulty date: December 27, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,061 hours, 28,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500300
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON CABIN FLOOR PANEL 262FF.  REPLACED CABIN FLOOR PANEL 262FF IAW A320 AMM 53-42-12.
